Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Continued fraction expansions for functions with positive real parts


Author: H. S. Wall
Journal: Bull. Amer. Math. Soc. 52 (1946), 138-143
DOI: https://doi.org/10.1090/S0002-9904-1946-08525-0
MathSciNet review: 0015473
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. Schur, Über Potenzreihen die im Innern des Einheitskreises beschränkt sind, J. Reine Angew. Math. vol. 147 (1916) pp. 205-232, and vol. 148 (1917) pp. 122-145.
  • 2. E. B. Van Vleck, On the convergence and character of the continued fraction a, Trans. Amer. Math. Soc. vol. 2 (1901) pp. 476-483.
  • 3. H. S. Wall, Continued fractions and bounded analytic functions, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 110-119. MR 10211
  • 4. H. S. Wall, Continued fractions and totally monotone sequences, Trans. Amer. Math. Soc. vol. 48 (1940) pp. 165-184. MR 2642


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08525-0

American Mathematical Society